# SDR SWIA20251208110

- Difficulty date: November 10, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 27,943 hours, 16,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA, CORROSION FOUND ON CENTER RT SEAT TRACK Y= +240 BETWEEN FR 16 & 17 AND FR17.  REMOVED AND REPLACED FWD WET AREA RT SEAT TRACK AT FR 12-19 Y+240MM REF EMB 175 SRM 51-40-08.
